# SDR CA060403011

- Difficulty date: March 5, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Engine
- Component: Engine, Pwc, PT6A114A
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E, X
- Precautionary procedure: A

## Discrepancy

THE ENGINE EMITTED A LOUD NOISE FOLLOWED BY AN UNCOMMANDED INFLIGHT SHUTDOWN.  THE AIRCRAFT DEPARTED THE RUNWAY ON LANDING RESULTING IN SIGNIFICANT AIRFRAME DAMAGE.  P&WC WILL INVESTIGATE THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE DETERMINED.
